MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Codes No Display/Image (1183); Device Operates Differently Than Expected (2913); Device Operational Issue (2914)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The primary complaint that the display does not stay on after the platform has been powered on was confirmed.The root cause of the issue was a defective display.The autopulse platform is a reusable device and was manufactured on 04 may 2011.Therefore, this type of display issue is characteristic of normal wear and tear for the life of the device.To resolve the issue, the processor pca assembly was replaced.The platform passed functional testing and all final testing criteria.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaint reported for autopulse with serial number (b)(4).
 
Event or Problem Description
It was reported that the autopulse platform (sn: (b)(4)) display is not working.The display does not stay powered on, making it difficult for the customer to read the messages.No patient involvement was reported.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key6464436
Report Number3010617000-2017-00267
Device Sequence Number18980585
Product Code DRM
UDI-Device Identifier00849111000154
UDI-Public00849111000154
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-11
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2017
Initial Report FDA Received Date04/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1